# SDR ABXR080033

- Difficulty date: January 9, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N166DE
- Make and model: Doug DC-9-15F
- Aircraft serial: 47152
- Aircraft time: 47,588 hours, 60,598 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 991016463
- Condition: Cracked
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD KEEL BULKHEAD AT BUTT LINE '0', FS 604.00 VERTICAL ATTACH ANGLE ON AFT SIDE CRACKED.  REPAIRED VERTICAL ATTACH ANGLE ON KEEL BULKHEAD STA 604 RIGHT IAW DC9 SSRM DWG K05159.
